University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Topological Invariance of the Sign of the Lyapunov Exponents in One-Dimensional Maps

Bruin, Henk and Luzzatto, Stefano (2005) Topological Invariance of the Sign of the Lyapunov Exponents in One-Dimensional Maps Proceedings of the American Mathematical Society, 134. pp. 265-272.

[img]
Preview
PDF
fulltext.pdf

Download (182Kb)

Abstract

We explore some properties of Lyapunov exponents of measures preserved by smooth maps of the interval, and study the behaviour of the Lyapunov exponents under topological conjugacy.

Item Type: Article
Additional Information: Bruin, H., and Luzzatto, S. (2005) Topological Invariance of the Sign of the Lyapunov Exponents in One-Dimensional Maps.<i> Proceedings of the American Mathematical Society</i>, Vol. 134, No. 1, pp. 265-272. © 2005 American Mathematical Society Click <a href=http://www.ams.org/proc/>here</a> to visit the journal's website.
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Mr Adam Field
Date Deposited: 27 May 2010 14:41
Last Modified: 23 Sep 2013 18:33
URI: http://epubs.surrey.ac.uk/id/eprint/1446

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800